# SDR SWAA2024112670594

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,267 hours, 29,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FWD SVC DOOR WAS OPENED EMERGENCY SLIDE FELL OUT ONTO PROVO TRUCK GIRT BAR WAS ENGAGED<[01] ADJUSTED FWD DOOR SERVICE SIDE IN REFERENCE TO AMM 25-66-00
